Rate-optimal estimation for a general class of nonparametric regression models with unknown link functions


Horowitz, Joel ; Mammen, Enno


Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Annals of Statistics
Volume: 35
Issue number: 6
Page range: 2589-2619
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Horowitz, Joel ; Mammen, Enno (2007) Rate-optimal estimation for a general class of nonparametric regression models with unknown link functions. Annals of Statistics Cleveland, Ohio [u.a.] 35 6 2589-2619 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item